Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Tate cohomology of periodic $ K$-theory with reality is trivial


Author: Lisbeth Fajstrup
Journal: Trans. Amer. Math. Soc. 347 (1995), 1841-1846
MSC: Primary 55P91; Secondary 19L47, 55N15, 55N91, 55P42
MathSciNet review: 1273490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the $ RO(\mathbb{Z}/2)$-graded spectrum for Atiyah's periodic $ K$-theory with reality and the Tate cohomology associated to it. The latter is shown to be trivial.


References [Enhancements On Off] (What's this?)

  • [A] M. F. Atiyah, 𝐾-theory and reality, Quart. J. Math. Oxford Ser. (2) 17 (1966), 367–386. MR 0206940
  • [tD] Tammo tom Dieck, Faserbündel mit Gruppenoperation, Arch. Math. (Basel) 20 (1969), 136–143 (German). MR 0245027
  • [GM] J. P. C. Greenlees and J. P. May, Generalized Tate, Borel and coBorel cohomology, Preprint, Univ. of Chicago, 1993.
  • [LMS] L. G. Lewis Jr., J. P. May, M. Steinberger, and J. E. McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics, vol. 1213, Springer-Verlag, Berlin, 1986. With contributions by J. E. McClure. MR 866482
  • [May] J. P. May, Lecture notes from the NSF/CBMS regional research conference on equivariant homotopy and cohomology theory, in Fairbanks Alaska, August, 1993.
  • [M] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337–341. MR 0159327

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P91, 19L47, 55N15, 55N91, 55P42

Retrieve articles in all journals with MSC: 55P91, 19L47, 55N15, 55N91, 55P42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1273490-5
Keywords: $ K$-theory with reality, Tate cohomology, $ G$-spectrum
Article copyright: © Copyright 1995 American Mathematical Society